Prof

Prof 400 mg Tablet 30pcs

11.35 SAR
Check Stores Availability

Home delivery within 2 hours

Free Delivery Above 100.00 SAR
Available for pick-up from the store
A valid prescription needed upon order collection

Ibuprofen 400 mg tablets

What Ibuprofen is and what it is used for:

Ibuprofen is used for the symptomatic treatment of mild to moderate pain (headache, toothache, muscle ache, backache, and menstrual cramps), fever, and pain and inflammation in arthritic diseases.

Do not take Ibuprofen

If you’re allergic to Ibuprofen or any other component of this medicine.

If you’ve had allergic reactions to Acetylsalicylic acid or other anti-inflammatory painkillers.

If you previously suffered from gastrointestinal bleeding following the use of non-steroidal anti- inflammatory drugs.

If you are suffering from an ulcer or bleeding in the stomach or small intestines or had at least two episodes in the past.

If you suffer from severe liver, kidney or heart problems.

If you are severely dehydrated.

If you have any active bleeding.

If you have conditions that increase the risk of bleeding.

If you are in the last 3 months of pregnancy.


Warnings & Precautions:

Talk to your doctor about all your medical conditions before taking this medicine including:

If you have chronic inflammatory gastrointestinal diseases such as ulcerative colitis, Cohn’s disease, or others.

If you have systemic lupus erythematosus (SLE).

If you have problems with your blood cells.

If you have blood clotting problems. 

If you have a high blood pressure or heart problems.

If you have liver or kidney problems.

If you have asthma or other conditions where it is difficult to breathe.

Ibuprofen and other similar medicines may cause ulcers, perforation and bleeding in the stomach or intestines. These can be serious. 

Ibuprofen and other similar medicines are associated with a small increased risk of heart attacks and stroke, particularly when used in high doses for a long period of time.


Possible Side Effects:

Stop using this product and seek immediate medical help if you develop rash; hives; itching; red, swollen, blistered, or peeling skin; wheezing; tightness in the chest or throat; trouble breathing, swallowing, or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.

Serious side effects

Gastrointestinal bleeding and ulcers

Kidney problems

Severe skin reactions


Other medicines and Ibuprofen:

Tell your doctor about all the medicines you are taking.

Ibuprofen interacts with a lot of medicines including: 

Other NSAIDs

Anticoagulants and anti-platelets

Diuretics

Lithium

Digoxin

Steroids 

Methotrexate

Immunosuppressant medications

Some antibiotics

Medicines used for depression

Sulfonylureas 

Fluconazole and Voriconazole

Some anti-viral medications

Gingko biloba (herbal product).

 

How to take Ibuprofen:

Take as indicated by your doctor.

The tablets are for adults and adolescent. Do not use in children younger than 6 years or weigh less than 20 kg.

The oral suspension is for children starting 3 months of age who weigh more than 5 kg.

Take with or right after a meal.

Adults and adolescents: the usual daily dose is 1-2 tablets, 3-4 times per day (every 6 hours). Do not exceed 1200 mg/day with 200 mg tablets, and 2400 mg/day with 400 mg or 600 mg tablets.

Children 6-12 years (> 20 kg): the usual dose is one 200 mg tablet 1-3 times per day. Do not exceed 3 tablets (600 mg) in one day.

Dosing in children depends on the child’s weight. The range is 5-15 mL, 3 times a day.


How to store Ibuprofen:

Store at room temperature 68 to 77°F (20 to 25°C).

Discard the suspension 6 months after opening.

Keep this medicine out of reach of children.

Do not use this medicine after the expiry date stated on the package. The expiry date refers to the last day of that month.


Dosage form and route of administration of Ibuprofen 400 mg tablets, 600 mg tablets, 200 mg capsules

and 100 mg/5mL oral suspension should be prescribed according to therapeutic indication and disease severity of each individual patient.

Read More
  • Manufacturer: Prof
  • Product form: Tablets
  • Ingredients: Ibuprofen